On extensions of bounded subgroups in Abelian groups

Research output: Contribution to journalArticlepeer-review


It is well-known that every bounded Abelian group is a direct sum of finite cyclic subgroups. We characterize those non-trivial bounded subgroups H of an infinite Abelian group G, for which there is an infinite subgroup G0 of G containing H such that G0 has a special decomposition into a direct sum which takes into account the properties of G, and which induces a natural decomposition of H into a direct sum of finite subgroups.

Original languageAmerican English
Pages (from-to)175-188
Number of pages14
JournalCommentationes Mathematicae Universitatis Carolinae
Issue number2
StatePublished - 1 Jan 2014


  • Abelian group
  • Bounded group
  • Simple extension

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On extensions of bounded subgroups in Abelian groups'. Together they form a unique fingerprint.

Cite this